# SDR DALA2015060903650

- Difficulty date: June 4, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  AND SCRATCHS ON RIB HOLES NR 2 BS XOS= 240 WERE REMOVED IAW SRM 57-02 PAR 9.  REWORKED HOLES WERE MEASURED INBD LUG FWD HOLE 0.939" AND AFT HOLE 0.941". BUSHINGS WERE FABRICATED IAW SRM 57-02, PAR 9, C, TABLE 1, 1, 2.  BUSHINGS WITH OD 0.942" BUSHINGS WITH OD 0.940", 1 EA, BUSHINGS WITH OD 0.939", 2 EAS.  BUSHINGS AND REWORKED AREAS WERE TREATED IAW SRM 51-10-3, PAR 21.  NEW BUSHINGS WERE INSTALLED IAW SRM 57-02 PAR 9. USED TOOL: CALIPER DIGITAL GD-573 AJM DUE DATE 26-SEP-15. PRIMARY STRUCTURE.
